David Ruiz
David Ruiz
כתובת אימייל מאומתת בדומיין ugr.es - דף הבית
צוטט על ידי
צוטט על ידי
The Schrödinger–Poisson equation under the effect of a nonlinear local term
D Ruiz
Journal of Functional Analysis 237 (2), 655-674, 2006
Multiple bound states for the Schrödinger–Poisson problem
A Ambrosetti, D Ruiz
Communications in Contemporary Mathematics 10 (03), 391-404, 2008
Semiclassical states for coupled Schrödinger–Maxwell equations: concentration around a sphere
D Ruiz
Mathematical Models and Methods in Applied Sciences 15 (01), 141-164, 2005
A priori estimates and existence of positive solutions for strongly nonlinear problems
D Ruiz
Journal of Differential Equations 199 (1), 96-114, 2004
Elliptic problems with critical exponents and Hardy potentials
D Ruiz, M Willem
Journal of Differential Equations 190 (2), 524-538, 2003
Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn
A Ambrosetti, G Cerami, D Ruiz
Journal of Functional Analysis 254 (11), 2816-2845, 2008
The Ambrosetti–Prodi problem for the p-Laplace operator
D Arcoya, D Ruiz
Communications in Partial Differential Equations 31 (6), 849-865, 2006
Bound states of nonlinear Schrödinger equations with potentials vanishing at infinity
A Ambrosetti, A Malchiodi, D Ruiz
Journal d’Analyse Mathématique 98 (1), 317-348, 2006
Existence of ground states for a modified nonlinear Schrodinger equation
D Ruiz, G Siciliano
arXiv preprint arXiv:0910.5827, 2009
Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations
A Ambrosetti, E Colorado, D Ruiz
Calculus of Variations and Partial Differential Equations 30 (1), 85-112, 2007
On the Schrodinger-Poisson-Slater system: behavior of minimizers, radial and nonradial cases
D Ruiz
arXiv preprint arXiv:0904.2924, 2009
New improved Moser–Trudinger inequalities and singular Liouville equations on compact surfaces
A Malchiodi, D Ruiz
Geometric and Functional Analysis 21 (5), 1196, 2011
Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential
D Ruiz, G Vaira
Revista Matemática Iberoamericana 27 (1), 253-271, 2011
A variational analysis of the Toda system on compact surfaces
A Malchiodi, D Ruiz
arXiv preprint arXiv:1105.3701, 2011
A general existence result for the Toda system on compact surfaces
L Battaglia, A Jevnikar, A Malchiodi, D Ruiz
Advances in Mathematics 285, 937-979, 2015
A note on the Schrödinger-Poisson-Slater equation on bounded domains
D Ruiz, G Siciliano
Advanced Nonlinear Studies 8 (1), 179-190, 2008
Ground and bound states for a static Schrödinger–Poisson–Slater problem
I Ianni, D Ruiz
Communications in Contemporary Mathematics 14 (01), 1250003, 2012
A Variational Analysis of a Gauged Nonlinear Schr\" odinger Equation
A Pomponio, D Ruiz
arXiv preprint arXiv:1306.2051, 2013
Radial solutions concentrating on spheres of NLS with vanishing potentials
A Ambrosetti, D Ruiz
Proc. Roy. Soc. Edinburgh Sect. A 136, 889-907, 2006
Boundary concentration of a Gauged nonlinear Schrödinger equation on large balls
A Pomponio, D Ruiz
Calculus of Variations and Partial Differential Equations 53 (1-2), 289-316, 2015
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20